Filtros : "Israel" "Financiado pelo Fondo Europeo de Desarrollo Regional" Removidos: "MED VET PREVENTIVA E SAUDE ANIMAL" "nhu" "CENA" Limpar

Filtros



Refine with date range


  • Source: Israel Journal of Mathematics. Unidade: IME

    Assunto: ÁLGEBRAS DE JORDAN

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ANQUELA, José A. e CORTÉS, Teresa e SHESTAKOV, Ivan P. Commuting U-operators and nondegenerate imbeddings of Jordan systems. Israel Journal of Mathematics, v. 225, n. 2, p. 871–887, 2018Tradução . . Disponível em: https://doi.org/10.1007/s11856-018-1681-5. Acesso em: 02 ago. 2024.
    • APA

      Anquela, J. A., Cortés, T., & Shestakov, I. P. (2018). Commuting U-operators and nondegenerate imbeddings of Jordan systems. Israel Journal of Mathematics, 225( 2), 871–887. doi:10.1007/s11856-018-1681-5
    • NLM

      Anquela JA, Cortés T, Shestakov IP. Commuting U-operators and nondegenerate imbeddings of Jordan systems [Internet]. Israel Journal of Mathematics. 2018 ; 225( 2): 871–887.[citado 2024 ago. 02 ] Available from: https://doi.org/10.1007/s11856-018-1681-5
    • Vancouver

      Anquela JA, Cortés T, Shestakov IP. Commuting U-operators and nondegenerate imbeddings of Jordan systems [Internet]. Israel Journal of Mathematics. 2018 ; 225( 2): 871–887.[citado 2024 ago. 02 ] Available from: https://doi.org/10.1007/s11856-018-1681-5

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024